CASE REPORT
Year : 2015  |  Volume : 6  |  Issue : 4  |  Page : 214-215

Mirtazapine withdrawal-induced mania


1 Department of Psychiatry, Mahamaya Rajkiya Allopathic Medical College, Uttar Pradesh, India
2 Department of Psychiatry, Mental Health Institute, Sriram Chandra Bhanj Medical College, Cuttack, Odisha, India

Correspondence Address:
Satyakam Mohapatra
Department of Psychiatry, Mental Health Institute, Sriram Chandra Bhanj Medical College, Cuttack - 753 007, Odisha
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.171878

Rights and Permissions

Antidepressant withdrawal mania is not a commonly reported occurrence. To date, there is only one published report of hypomanic episode on withdrawal of mirtazapine. A case is presented herein of a patient who experienced manic episode on withdrawal of mirtazapine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1879    
    Printed50    
    Emailed0    
    PDF Downloaded499    
    Comments [Add]    
    Cited by others 3    

Recommend this journal